71093members
373667posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and spotting

4 REPLIES 4
corsa
Member

Re: Tamoxifen and spotting

Hi Jan I think you have hit the nail on the head ref dryness .....I feel quite sore sometimes.. and hows your father is definetly off limits. I am such a prat I hate disrobing for male doctors FALSE MODESTY OR A COMPLETE LOONY... I get into such a state about it I make myself sick with anxiety. STUPID Or what.
I think I would definetly go loopy if I had not got this site...Thanks Jan and all my cyber pals.
LOve Bobbiexx

Nythejan
Member

Re: Tamoxifen and spotting

Hi Corsa,

I have been on tamoxifen for about 20 months now and started having a discharge a few months ago, which then progressed to spotting. I mentioned it to my onco consultant when I saw him in November and he referred me to a gynaecologist and arranged for me to have a pelvic scan. Apparently Tamoxifen can cause womb lining to thicken (and womb cancer in a small number of cases) and this is what they can measure with a pelvic scan. The gynae consultant examined me and due to it being extremely painful arranged for me to have a D&C under GA on the Monday before Christmas. I was told my vaginal walls are inflammed and he found a polyp which he removed when he did a D&C. There wasn't anything else significant and he put it down to tamoxifen. He prescribed me Replens Vaginal Moisturiser which helps and protects the walls from infection.

I felt very relieved that the problem had been throughly investigated. They can't investigate if you don't tell them.

Best Wishes

Jan

corsa
Member

Re: Tamoxifen and spotting

Hi timetraveller I had uterine polyp about 4 yrs ago so perhaps you are right it has come back again. Said it might. Did not like hysteroscopy and dread the thought of having another one. See my Gp on Thurs so will mention it. Thanks for getting back to me. It has stopped today but I will mention it to be on the safe side.
Love Bobbie

timetraveller
Member

Re: Tamoxifen and spotting

Dear Bobbie

Best to speak to GP, BCN or breast clinic if you have an appointment soon. I had what I thought was spotting in between periods (also heavyish discharge which was first thing that I wanted checking out). Clinic sent me to gynaecologist, and he found a cervical polyp - this was the cause of the 'spotting'. Was sent for further scan and hysteroscopy and found I also had polyp in womb lining. Quite a lot of us on here have had polyps, which can occur more often when you take Tamoxifen, although to be fair, I'd had a cervical polyp removed a few years before I started taking Tamoxifen.

Please speak to someone otherwise you will just feel more and more anxious. I found the gynaecologists very efficient and reassuring.

corsa
Member

Tamoxifen and spotting

Hi All Been on Tamoxifen since July had slight spotting last couple of days. I am so scared when you read what Tamoxifen side effects are. I have become a nervous wreck and a complete hypochondriac since having BC. I am sick of it all you get over one hurdle and there seems another one to face.
HELP!!!
Bobbie